Today, I hate having bipolar

IMG_8764At night, I lie awake terrified. I’m terrified that I am losing my mind. Terrified that I’ll end up back in the psychiatric hospital.

I am also so angry right now. I am not posting this for sympathy or for people to feel badly for me. I’m writing this post so that others who feel this way right now do not feel alone or forgotten.

As I mentioned in a previous post I’ve been slowly weaning off of a medication I’ve been on for the past two years (and yes, I am being supervised by my doctor). My withdrawal symptoms are almost identical to the withdrawal symptoms a heroine addict goes through.

But here is the thing that I’m so angry about. Unlike a heroine addict I did not choose to take up recreational drugs. I was prescribed these drugs thinking they were “safe” and the responsible decision for managing my bipolar symptoms. Now that my body is rejecting the medication, I am finding the I am completely addicted.

My withdrawal symptoms include nausea, confusion, shaking, nervousness, agitation, depression, muscle spasms, spinal shocks, difficulty falling asleep, tearfulness, headaches, a feeling of my mind being numb, and only because I have a history of seizures, I can tell I feel “seizure-y” all day. Basically I’m a huge disaster… and I’ve been progressively getting worse over a period of five weeks.

Worst of all, my sweet husband is having to step in to take care of our children until I’m over this. Please God, let it be soon!

It’s moments like this these that bring me to my knees and ask God to takeover. I’m helpless without Him. I trust in Him that I will get through this. And if you’re going through this as well, you will too.

I’m so much stronger than bipolar, it will not destroy me. I won’t let it. It tries so hard to destroy me, but I will always win.

So, that’s all I’ve got for today. If you pray, I could really take one of your prayers today. Thank you πŸ’šπŸ’šπŸ’š

12 thoughts on “Today, I hate having bipolar

  1. You didnt even have to ask. My prayers are with you. What is impossible with man possible with God. Matthew 19: 26
    hang on!

  2. I am constantly so moved by your posts.
    Your words are so honest and true I feel my eyes always watering after reading
    Your post. Years ago I experienced several months of withdrawal from many
    Medications.. I know how painful it can be ..traumatizing to the body and devasting to the mind.. my prayers lie in my mediation practice so sending you energy and breath πŸ’šThis will pass..

    1. Hey Gab πŸ™‚ You are such a sweetheart, thank you. After your months of withdrawal did you finally feel back to “normal” ever? That’s what terrifies me, that my brain will always feel weird like this. Much love to you beautiful!

  3. Beautiful soul, shine in dark days reflecting the radiance of the One Faithful and True abiding with you through every tremor and rage. We love you through this, admiring your you-ness, so open with so much. Indeed you place treasurein heaven that all will see and glorify God Most High. Sweet child

  4. You know, of course that we continue to pray with you. My heart tears wide thinking of your turmoil and drive to do something else. For now it is your time to relax into yourself as you are right now and “enjoy” this particular storm for whatever purpose God ordains for you through it. No pain is wasted on the one who depends on God as He journeys with you, closer than your breath, feeling all that you feel. The difference is that He knows the whole episode through your life even beyond flesh. Your challenge now is trust. Rest in shin and trust Him. God bless you and yours, sweetheart. Know that even more prayer and thoughts go for you. β€οΈπŸ’”β€οΈπŸ™πŸ’ͺπŸ€—

Leave a Reply